# SDR UPS97221856

- Difficulty date: January 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 310-350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  D.  CORROSION FOUND ON FWD LAVATORY PARTITION SUPPORT RUNNING FROM BS 310 -BS 350 AT RBL 16 APPROX FLOOR LEVEL.  NEW TOP-HAT SECTION INSTALLED PER SRM 51-30-2.  FABRICATED FROM BAC 15 10-335 EXTRUSION.
